# SDR ASAA2018120357160

- Difficulty date: November 15, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750117
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL FROM STA 887 TO STA 947 HAS CORROSION AROUND NUTPLATE HOLES THAT IS EXFOLIATED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO R/H TRANSITION PANEL P/N 147A7501-17 FROM STA 887- TO STA 947 IAW BAC DWG 147A7501 REV. A ID: 0006, B737-700 SRM 51-40-02, BAC DWG 147A7500 REV: - ID: 0011, ID: 0012.
